# SDR FDEA201306171317

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 11,411 hours, 1,541 cycles
- Engine: Ge GE90110B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 3517055010
- Part serial: YT116995
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE APPEARED TO BE LOOSING OIL BEFORE START, LEFT 24 QTS, RIGHT 23 QTS.  AFTER 3 HOURS OF FLIGHT RT ENG SLOWLY DECREASED TO 14 QTS WHILE LT ENG REMAINED AT 19 QTS. JUST PRIOR TO ENTERING ETOPS, RT ENG REDUCED TO 13 QTS LT AT 19 QTS.  DIVERTED.  OIL WENT TO 12 QTS ON RT ENG, LT ENG STAYED AT 19 QTS RT ENG APPEARED TO CONSUME 1 QT PER HR.  R & R SCAVENGE PUMP, OIL EDUCTOR VALVE AND OIL PRESSURIZING VALVE PER MM 79-21-04-2,79-21-17-4 AND 79-21-17-4. PERFORMED RT ENG RUN FOR 15 MINUTES AT 80% WITH 20 MIN OF COOLING RUN, TOTAL 1HR 30MIN OF ENG RUN WITH BAG INSTALLED ON DRAIN LINES, NO OIL LEAKAGE FOUND FROM DRAIN LINES. VERIFIED R/H OIL QTY WAS FULL WITH TOP OFF BEFORE ENG RUN AND VERIFIED R/H ENG OIL QTY IS  FULL WITH TOP OFF AS ONLY 0.2QT ADDED AFTER ENG RAN. ENGS WERE RUN PER JRH. OK FOR SVC.
